# SDR 08FDEA00178

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N101417
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 1460, STRINGER 29 IS EXFOLIATED.  SHEAR TIE WAS EXFOLIATED COMPLETELY THROUGH, 100 PERCENT.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-40-02.  NEW SHEAR TIE FABRICATED ON MAE TRAVELER NR T7/710987, FROM 7075-0-0.056 B, HEAT TREATED TO T6 IAW AMS2770H.
